# SDR DXTA2021092349340

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Gulstm 680
- Aircraft serial: 6800155
- Aircraft time: 12,917 hours, 8,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 005709
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN EXIT SIGN/LIGHT: EXIT LIGHT OVER MAIN CABIN DOOR AND BOTH EXIT SIGNS ON EITHER SIDE OF DOOR WILL NOT ILLUMINATE.  ALSO EXIT SIGNS IN AFT CABIN AND ISLE LIGHTING EXTINGUISHES WHEN PAX SAFETY SWITCH IS ON. // SIGN OFF // ACCESSED AIRCRAFT, REMOVED CARPET FORWARD OF #2 PASSENGER SEAT IN CABIN. REMOVED #1 EMERGENCY BATTERY ACCESS PANEL, REMOVED ELECTRICAL CONNECTOR FROM BATTERY. REMOVED SCREWS SECURING BATTERY. REMOVED BATTERY FROM AIRCRAFT, INSTALLED CUSTOMER SUPPLIED REPAIRED EMERGENCY BATTERY INTO POSITION, INSTALLED SCREWS SECURING BATTERY, INSTALLED ELECTRICAL CONNECTORS, AIJPLIED POWER TO AIRCRAFT. PERFORMED OPS CHECK OF #1 EMERGENCY BATTERY. ALL OPS CHECK GOOD. RE INSTALLED #1 EMERGENCY BATTERY ACCESS PANEL. REINSTALLED CARPET FORWARD OF #2 PASSENGER SEAT.RETURNED AIRCRAFT TO ORIGINAL CON FIG, WORK PERFORMED IN REF, TO CE680 AMM 33-50-10,
